Armenian Journal of Mathematics

Fuzzy Right (Left) Ideals in Hypergroupoids and Fuzzy Bi-ideals in Hypersemigroups

Kehayopulu, Niovi (2018) Fuzzy Right (Left) Ideals in Hypergroupoids and Fuzzy Bi-ideals in Hypersemigroups. Armenian Journal of Mathematics, 10 (3). pp. 1-10. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
237Kb

Abstract

Most of the results on semigroups or ordered semigroups can be transferred to hypersemigroups or to ordered hypersemigroups, respectively. The same, if we replace the word "semigroup" by "groupoid", "hypersemigroup" by "hypergroupoid". We show the way we pass from fuzzy ordered semigroups to fuzzy hypersemigroups.

Item Type:Article
Subjects:06-xx Order, lattices, ordered algebraic structures
08-xx General algebraic systems
20-xx Group theory and generalizations
ID Code:825
Deposited By:Professor Anry Nersesyan
Deposited On:02 Jul 2018 11:51
Last Modified:02 Jul 2018 11:51

Repository Staff Only: item control page